Department of Mathematics

Qiliang Wu

Picture of Qiliang Wu

Visiting Assistant Professor

  • Ph.D., University of Minnesota, 2013


Office Hours
  • 1-2pm
  • 1-2pm
  • 1-2pm
  • By appointment
Research Interests

My research is in dynamical systems and differential equations. My recent work applies dynamical system and differential geometry tools to study amphiphilic morphology.

Selected Publications
  • A. Scheel, Q. Wu. Diffusive stability of Turing patterns via normal forms. J. Dyn. Diff. Eqns. To Appear.  Open
  • K. Promislow, Q. Wu. Existence of pearled patterns in the planar Functionalized Cahn-Hilliard equation. J. Differential Eqns. 259 (2015), 3298–3343.  Open